In this paper, we study a generalization of a question, raised by C. Fefferman and J. Kollár, on the existence of solutions of linear functional equations. Suppose that is a definably complete expansion of a real closed field . Let be continuous functions that are definable in . We prove that if there exist continuous functions such that , then there exist continuous functions such that are definable in and .
"Definable Continuous Solutions of Linear Equations." Notre Dame J. Formal Logic 62 (2) 345 - 352, May 2021. https://doi.org/10.1215/00294527-2021-0019